# SDR 0103859612

- Difficulty date: August 3, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47316
- Aircraft time: 63,300 hours, 75,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HCK IN ATL, TWO CRACKS WERE FOUND IN THE VERTICAL WEB OF THE STA 237 FLOORBEAM. THE CRACKS ARE AT X=6 AND ARE APPROXIMATELY 1" LONG. THE CRACK ENDS ARE STOPPED DRILLED AND DOUBLER INSTALLED. 7075-T6511. REPAIRED PER EA 96-185017.
